# SDR HALA2011041200153

- Difficulty date: April 12, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 32,558 hours, 6,064 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Paint
- Condition: Damaged
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT FOUND LIGHTNING STRIKE ON LOWER NOSE RADOME.  UPON INSP OF METALIC STRUCTURE FOUND NO STRUCTURAL DAMAGE CLEANED & PAINTED BURN MARK. C/W HAL M251-767 & AMM 05-51-19-212-001. NO FURTHER EVIDENCE OF LIGHTNING STRIKE DAMAGE.
